# SDR DXTA2022052362470

- Difficulty date: May 22, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N533QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0074
- Aircraft time: 4,929 hours, 3,321 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Condition: Intermittent
- Stage of operation: NR
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN DOOR: CABIN DOOR OPEN AMBER CAS MESSAGE DISPLAYED WITH MAIN CABIN DOOR CLOSED. COMPLETED QRH CABIN DOOR OPEN CHECKLIST CAS REMAINED ILLUMINATED. // SIGNOFF// ARRIVED ON SITE, CONNECTED BATTERIES AND APPLIED POWER TO THE AIRCRAFT. PERFORMED TWO CYCLES OF THE DOOR FROM THE EXTERIOR DOOR HANDLE. FROM THE INSIDE PERFORMED THREE CYCLES OF THE DOOR WITHOUT THE APU RUNNING. WITH THE MAIN ENTRY DOOR HANDLE DOWN AND LOCKED AN AUDIBLE LATCH IS HEARD PER NORMAL LACKING. THE MAIN ENTRY DOOR OPEN LIGHT EXTINGUISHED AND THE CABIN DOOR OPEN CAS ALSO EXTINGUISHED. ON ALL THREE CYCLES THE DISCREPANCY COULD NOT BE DUPLICATED. STARTED APU AND RAN FIVE COMPLETE CYCLES OF THE MAIN ENTRY DOOR WITH NO FAULT FOUND. THE CREW WERE STILL IN THE FBO AND I HAD THEM ALSO COME AND PERFORM MULTIPLE CYCLES. NO FAULT FOUND. I SPOKE WITH MCC AND THERE IS NO HISTORY ON THIS DISCREPANCY.  MCC REQUESTED THAT I INSPECT THE WIRING HARNESS FOR ANY VISIBLE DEFECTS. I PERFORMED A GV1 OF THE MAIN ENTRY DOOR HARNESS UNDER THE TOP HINGED STEP WITH NO DEFECTS NOTED. MCC ADVISED TO CONTINUE ON WITH RELEASE. WORK COMPLETED !AW CE-680A AMM CH 52-00-00, 52-10-04.
